# SDR SWAA2023091197800

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8751R
- Make and model: Boeing 737-8
- Aircraft serial: 61873
- Aircraft time: 6,499 hours, 2,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN FLASH LIGHT WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B AUTHORIZATION # 155335;[02] REMOVED AND REPLACED COCKPIT FLASHLIGHT PER SIP. OPS CHECK GOOD PER AMM 25-64-00
